Convergence in the metric of $L_p$, $0$, of spherical partial sums of double Fourier series
Matematičeskie zametki, Tome 33 (1983) no. 4, pp. 517-528
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_33_4_a3,
author = {M. Zh. Grigoryan},
title = {Convergence in the metric of $L_p$, $0<p<1$, of spherical partial sums of double {Fourier} series},
journal = {Matemati\v{c}eskie zametki},
pages = {517--528},
year = {1983},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_33_4_a3/}
}
M. Zh. Grigoryan. Convergence in the metric of $L_p$, $0